# SDR 07FDEA01123

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM FS 720A, RBL 24.75 TO BL -0, HAS CORROSION ON UPPER SURFACE.  REMOVED CORROSION, REMOVED FLOORBEAM DAMAGE IAW SRZ 27-53-034.  FABED NEW ANGLES AND FILLER REPAIR IAW SRZ 27-53-034.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.  MINOR REPAIR.
